Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A method of symmetrization and applications. II


Authors: Dov Aharonov and W. E. Kirwan
Journal: Trans. Amer. Math. Soc. 169 (1972), 279-291
MSC: Primary 30A26
DOI: https://doi.org/10.1090/S0002-9947-1972-0313488-9
MathSciNet review: 0313488
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we make use of a new method of symmetrization introduced in [1] to study various covering properties of univalent functions. More specifically, we introduce a generalization of a classical problem raised by Fekete and give a partial solution.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A26

Retrieve articles in all journals with MSC: 30A26


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1972-0313488-9
Keywords: Univalent functions, conformal mapping, mapping radius, radial slits, covering theorems
Article copyright: © Copyright 1972 American Mathematical Society